# SDR YENA20160514458

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 46,182 hours, 16,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR SUPPORT -1292 RT AT FRAME 68.   R & R THE FLOOR SUPPORT IAW SRM 51-42-11.
